# SDR AALA20130629008

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 37,460 hours, 11,132 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dented
- Location: R4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RIGHT NR 4 DOOR IN WHITE STRIPE AFT OF LOWER HINGE.  ACCOMPLISHED DOUBLER REPAIR IAW EA B757-52-030464 & REO-G16339 REVISION B.
